A mathematical framework for new fault detection schemes in nonlinear stochastic continuous-time dynamical systems

Zufiria Zatarain, Pedro Jose (2012). A mathematical framework for new fault detection schemes in nonlinear stochastic continuous-time dynamical systems. "Applied Mathematics and Computation", v. 218 (n. 23); pp. 11391-11403. ISSN 0096-3003. https://doi.org/10.1016/j.amc.2012.05.024.

Descripción

Título: A mathematical framework for new fault detection schemes in nonlinear stochastic continuous-time dynamical systems
Autor/es:
  • Zufiria Zatarain, Pedro Jose
Tipo de Documento: Artículo
Título de Revista/Publicación: Applied Mathematics and Computation
Fecha: Agosto 2012
Volumen: 218
Materias:
Palabras Clave Informales: Fault diagnosis; Continuous-time dynamical systems; Quickest detection; Ornstein–Uhlenbeck stochastic process
Escuela: E.T.S.I. Telecomunicación (UPM)
Departamento: Matemática Aplicada a las Tecnologías de la Información [hasta 2014]
Licencias Creative Commons: Reconocimiento - Sin obra derivada - No comercial

Texto completo

[img]
Vista Previa
PDF (Document Portable Format) - Se necesita un visor de ficheros PDF, como GSview, Xpdf o Adobe Acrobat Reader
Descargar (3MB) | Vista Previa

Resumen

n this work, a mathematical unifying framework for designing new fault detection schemes in nonlinear stochastic continuous-time dynamical systems is developed. These schemes are based on a stochastic process, called the residual, which reflects the system behavior and whose changes are to be detected. A quickest detection scheme for the residual is proposed, which is based on the computed likelihood ratios for time-varying statistical changes in the Ornstein–Uhlenbeck process. Several expressions are provided, depending on a priori knowledge of the fault, which can be employed in a proposed CUSUM-type approximated scheme. This general setting gathers different existing fault detection schemes within a unifying framework, and allows for the definition of new ones. A comparative simulation example illustrates the behavior of the proposed schemes.

Más información

ID de Registro: 16809
Identificador DC: http://oa.upm.es/16809/
Identificador OAI: oai:oa.upm.es:16809
Identificador DOI: 10.1016/j.amc.2012.05.024
URL Oficial: http://www.sciencedirect.com/science/article/pii/S0096300312005097
Depositado por: Memoria Investigacion
Depositado el: 11 Ago 2013 08:05
Ultima Modificación: 21 Abr 2016 17:10
  • Open Access
  • Open Access
  • Sherpa-Romeo
    Compruebe si la revista anglosajona en la que ha publicado un artículo permite también su publicación en abierto.
  • Dulcinea
    Compruebe si la revista española en la que ha publicado un artículo permite también su publicación en abierto.
  • Recolecta
  • e-ciencia
  • Observatorio I+D+i UPM
  • OpenCourseWare UPM